| Catalog Number |
KC-40328 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for knee revision surgery that occured on (b)(6) 2019.The original surgery date is (b)(6) 2013.The reason for revision is reported patient pain and loosening.During the revision, the original patella, insert and locking bolt were removed and replaced with new components.